Open Access

On the numerical range with respect to a family of projections


Abstract

In this note we introduce the concept of a numerical range of a bounded linear operator on a Hilbert space with respect to a family of projections. We give a precise definition and elaborate on its connection to the classical numerical range as well as to generalizations thereof such as the quadratic numerical range, block numerical range, and product numerical range. In general, the importance of this new notion lies within its unifying aspect.

Key words: Numerical range, bounded operator, spectrum.


Full Text





Article Information

TitleOn the numerical range with respect to a family of projections
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 4, 297-304
MilestonesReceived 08/05/2018; Revised 06/08/2018
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

Waed Dada
Department of Mathematics and Natural Sciences, 42119 Wuppertal, Germany

Joachim Kerner
Department of Mathematics and Computer Science, FernUniversitat in Hagen, 58084 Hagen, Germany 

Nazife Erkurşun-Özcan
Department of Mathematics and Computer Science, Hacettepe University, 06800 Ankara, Turkey 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Waed Dada, Joachim Kerner, and Nazife Erkurşun-Özcan, On the numerical range with respect to a family of projections, Methods Funct. Anal. Topology 24 (2018), no. 4, 297-304.


BibTex

@article {MFAT1111,
    AUTHOR = {Waed Dada and Joachim Kerner and Nazife Erkurşun-Özcan},
     TITLE = {On the numerical range with respect to a family of projections},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {4},
     PAGES = {297-304},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1111},
}


References

Coming Soon.

All Issues